# SDR COMA0160345

- Difficulty date: March 23, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 2,991 hours, 2,992 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Part serial: 99305H2609
- Condition: Cracked
- Location: Cockpit
- Part time: 2,991 hours, 2,994 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOTS WINDSHIELD CRACKED DURING FLIGHT.  REPLACED WINDSHIELD.
